# SDR R61A2020112000791

- Difficulty date: November 15, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N871RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000140
- Aircraft time: 32,992 hours, 21,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 002135
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 25,005 hours, 16,693 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT MARKER SIGNS AT L1, L2, R2, AND AFT GALLEY ARE NOT ILLUMINATING.  R & R EMERGENCY LIGHT POWER UNIT FOR L1 DOOR, AND CHARGED POWER UNITS FOR L2 AND R2.
